# SDR YENA2025051600499

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 14,457 hours, 2,143 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000020
- Part serial: TR09243
- Condition: Faulted
- Location: Wx Radar
- Part time: 14,457 hours, 2,143 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'NAV PRED W/X DET FAULT ON TAXI OUT ( WEATHER RADAR SYSTEMS ).'  T/S PER TSM 34-41-00-810-810-A. REMOVED AND REPLACED 13SQ1 PER AMM 34-51-00. ALL OPS NORMAL AT THIS TIME. THIS CLEARS MDDR MX-4 UPDATED PLACARD REMOVED.
